# SDR AALA20120126AFW01

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 100,162 hours, 16,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 760 RIGHT BUTTLINE 72 CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 51-70-13.
